# SDR CA150629019

- Difficulty date: June 27, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8402
- Engine: Pwc PW150A
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 8209026
- Condition: Failed
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) AIRCRAFT EXPERIENCED DEPRESSURIZATION DURING CLIMB.  AIRCRAFT LANDED BACK.  TROUBLESHOOTING REVEALED PACK FLOW CONTROL VALVE PN 820902-6 FAILED.  FLOW CONTROL VALVE REPLACED & AIRCRAFT RTS.
